# SDR AALA20170406008

- Difficulty date: March 24, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 111A7202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY DOOR FRAME WORN AT 192DR LATCH LANDING. INSTALLED STRAP DOUBLER IAW EA268532 DRAFT1. AIRCRAFT IN BASE MAINTENANCE.
